# SDR QXEA0001337

- Difficulty date: May 15, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 27,529 hours, 33,964 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Aft Fuselage
- Component: Apu, Garrtt
- Component part number: 38075412
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PDX - AFTER TAKEOFF, THE LEFT LAVATORY SMOKE ALARM SOUNDED.  FLIGHT ATTENDANTS REPORTED THE SMELL OF OIL.  REMOVED AND REPLACED APU.  FUNCTIONAL AND OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
